# SDR SWAA073169

- Difficulty date: June 25, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 3,316 hours, 1,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10107451
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND AFT CABIN EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED EXIT SIGN PER MM.
